MathSciNet Relay Station
MathSciNet bibliographic data
MR866767 (88d:54066) 54H25
Sessa, S.; Khan, M. S.; Imdad, M. A common fixed point theorem with a weak commutativity condition. Glas. Mat. Ser. III 21(41) (1986), no. 1, 225–235.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement